# SDR UALA2012091405206

- Difficulty date: September 14, 2012
- Submitted: September 20, 2012
- Operation: Air carrier
- Aircraft: N530UA
- Make and model: Boeing 757222
- Aircraft serial: 25043
- Aircraft time: 71,296 hours, 26,419 cycles
- Engine: Pwa PW2037
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Connector
- Condition: Burned
- Location: Hydraulic Pump
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT ELEC HYD PUMP CONNECTOR D3398 BURNT.   REPLACED CONNECTOR REF SWPM 20-61-00.  OP CHECKED LEFT ELEC HYD PUMP, CHECK'S NORMAL.
